MathSciNet Relay Station
MathSciNet bibliographic data
MR176046 (31 #321) 30.40
Privalova, G. K.; Saran, L. A. On the theory of conformal mappings of a circular annulus. (Ukrainian) Dopovidi Akad. Nauk Ukraïn. RSR 1964 1964 303–308.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement